# SDR A6WA200840384

- Difficulty date: May 6, 2008
- Submitted: July 18, 2008
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 12,580 hours, 11,644 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Piccolo Tube
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INTERNAL OUTBOARD LEADING EDGE AT W/S 252, PICCOLLO TUBE DENTED (.300 X .200 X .040 DEEP). PICCOLLO TUBE REPLACED IAW AMM TASK 30-11-41-400-801. (A)
